# SDR AU960232

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360MB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 317206
- Condition: Separated
- Location: Eng Cyl Sec
- Component: Cont
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER HEAD SEPARATED FROM CYLINDER BARREL IN AREA OF SCREWTHREADS - PRE-EXISTING CRACK IN SCREW THREAD AREA
